# SDR SWAA2022121380909

- Difficulty date: December 13, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,217 hours, 31,153 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE GIRT BAR TO LONG. NEEDS REINSTALLED IN PACK.   UNLATCHED AND REINSTALLED GIRT BAR ON THE L1 SLIDE COVER IAW AMM 25-66-01-400-801 & MT725-61-06. OPS CHECKED GOOD.
